MENU

You are here

Publications

Export 439 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Biswas I, Bruzzo U. On semistable principal bundles over complex projective manifolds, II. Geom. Dedicata 146 (2010) 27-41 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3404
Biswas I, Bruzzo U. On semistable principal bundles over a complex projective manifold. Int. Math. Res. Not. vol. 2008, article ID rnn035 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3418
Biswas I, Bruzzo U. Holomorphic Cartan geometry on manifolds with numerically effective tangent bundle. Differential Geometry and its Applications 29 (2011) 147-153 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3830
Bigoni D, Dal Corso F, Kirillov ON, Misseroni D, Noselli G, Piccolroaz A. Flutter instability in solids and structures, with a view on biomechanics and metamaterials. Proceedings of the Royal Society A [Internet]. 2023 ;479:20230523. Available from: https://royalsocietypublishing.org/doi/10.1098/rspa.2023.0523
Bicchi A, Marigo A, Piccoli B. On the reachability of quantized control systems. IEEE Trans. Automat. Contr. 47 (2002) 546-563 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1501
Biasco L, Berti M, Bolle P. An optimal fast-diffusion variational method for non isochronous system. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1579
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Bianchini S. A note on singular limits to hyperbolic systems of conservation laws. Commun. Pure Appl. Ana., 2003, 2, 51-64 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1542
Bianchini S, Marconi E. On the structure of $L^\infty$-entropy solutions to scalar conservation laws in one-space dimension. SISSA; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35209
Bianchini S. Glimm interaction functional for BGK schemes.; 2006. Available from: http://hdl.handle.net/1963/1770
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Bianchini S, Bonicatto P. A uniqueness result for the decomposition of vector fields in Rd. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35274
Bianchini S, Daneri S. On Sudakov's type decomposition of transference plans with norm costs. SISSA; 2013. Available from: http://hdl.handle.net/1963/7206
Bianchini S. Extremal faces of the range of a vector measure and a theorem of Lyapunov. J. Math. Anal. Appl. 231 (1999) 301-318 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3370
Bianchini S, Bressan A. BV solutions for a class of viscous hyperbolic systems. Indiana Univ. Math. J. 49 (2000) 1673-1714 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3194
Bianchini S, Brancolini A. Estimates on path functionals over Wasserstein Spaces. SIAM J. Math. Anal. 42 (2010) 1179-1217 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3583
Bianchini S, Spinolo L. Characteristic boundary layers for mixed hyperbolic systems in one space dimension and applications to the Navier-Stokes and MHD equations. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35325
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis [Internet]. 2011 ;10(6):1549-1566. Available from: http://hdl.handle.net/20.500.11767/14599
Bianchini S, Bressan A. Vanishing viscosity solutions of nonlinear hyperbolic systems. Ann. of Math. 161 (2005) 223-342 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3074
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929
Bianchini S, Bardelloni M. The decomposition of optimal transportation problems with convex cost. SISSA; 2014. Available from: http://hdl.handle.net/1963/7433
Bianchini S, Spinolo L. Invariant Manifolds for Viscous Profiles of a Class of Mixed Hyperbolic-Parabolic Systems.; 2008. Available from: http://hdl.handle.net/1963/3400
Bianchini S, Bonicatto P, Marconi E. Lagrangian representations for linear and nonlinear transport. Contemporary Mathematics. Fundamental Directions [Internet]. 2017 ;63:418–436. Available from: http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=cmfd&paperid=327&option_lang=eng
Bianchini S. A Glimm type functional for a special Jin-Xin relaxation model. Ann. Inst. H. Poincare\\\' Anal. Non Lineaire 18 (2001), no. 1, 19-42 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1355

Pages

Sign in